Alert archive / Massachusetts / Wind Chill Advisories in 2014

Wind Chill Advisory 9, NWS Boston/Norton, MA

March 5, 20144 counties in Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Mar 5, 2014, 2:35 PM EST for 4 counties in Massachusetts. It took effect at Mar 6, 2014, 12:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2014, 2:35 PM EST (19:35 UTC)
In effect from
Mar 6, 2014, 12:00 AM EST
Expired
Mar 6, 2014, 7:35 AM EST
In force
8 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WWUS41 KBOX 051935
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
235 PM EST WED MAR 5 2014

MAZ002>004-008>011-060345-
/O.NEW.KBOX.WC.Y.0009.140306T0500Z-140307T1400Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD
235 PM EST WED MAR 5 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
FRIDAY.

* LOCATIONS...MUCH OF WESTERN AND NORTH CENTRAL MASSACHUSETTS.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 16 BELOW.

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* IMPACTS...FROSTBITE CAN OCCUR IN JUST 30 MINUTES IF YOU ARE NOT
  DRESSED FOR THE COLD.

* WINDS...NORTH AROUND 10 MPH.

* TEMPERATURES...ZERO TO 10 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH 15 BELOW TO 24 BELOW ZERO FOR AT LEAST 3 HOURS.
DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM
THE COLD.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
287 
WWUS41 KBOX 052041
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
341 PM EST WED MAR 5 2014

MAZ002>004-008>011-060445-
/O.EXT.KBOX.WC.Y.0009.140306T0500Z-140306T1400Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD
341 PM EST WED MAR 5 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

* LOCATIONS...MUCH OF WESTERN AND NORTH CENTRAL MASSACHUSETTS.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 16 BELOW.

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* IMPACTS...FROSTBITE CAN OCCUR IN JUST 30 MINUTES IF YOU ARE 
  NOT DRESSED FOR THE COLD.

* WINDS...NORTH 5 TO 10 MPH.

* TEMPERATURES...5 ABOVE ZERO TO 10 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH 15 BELOW TO 24 BELOW ZERO FOR AT LEAST 3 HOURS.
DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF
FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
565 
WWUS41 KBOX 060324
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1024 PM EST WED MAR 5 2014

MAZ002>004-008>011-061130-
/O.CON.KBOX.WC.Y.0009.140306T0500Z-140306T1400Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD
1024 PM EST WED MAR 5 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

* LOCATIONS...MUCH OF WESTERN AND NORTH CENTRAL MASSACHUSETTS.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 16 BELOW.

* TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* IMPACTS...FROSTBITE CAN OCCUR IN JUST 30 MINUTES IF YOU ARE 
  NOT DRESSED FOR THE COLD.

* WINDS...NORTH 5 TO 10 MPH.

* TEMPERATURES...3 BELOW TO 15 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH 15 BELOW TO 24 BELOW ZERO FOR AT LEAST 3 HOURS.
DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF
FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
014 
WWUS41 KBOX 060757
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
257 AM EST THU MAR 6 2014

MAZ002>004-008>011-061400-
/O.CON.KBOX.WC.Y.0009.000000T0000Z-140306T1400Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD
257 AM EST THU MAR 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...MUCH OF WESTERN AND NORTH CENTRAL MASSACHUSETTS.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 10 TO 15 BELOW.

* TIMING...EARLY THIS MORNING.

* IMPACTS...FROSTBITE CAN OCCUR IN JUST 30 MINUTES IF YOU ARE 
  NOT DRESSED FOR THE COLD.

* WINDS...NORTH 5 TO 10 MPH.

* TEMPERATURES...ZERO TO 9 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH 15 BELOW TO 24 BELOW ZERO FOR AT LEAST 3 HOURS.
DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF
FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
060 
WWUS41 KBOX 061235
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
735 AM EST THU MAR 6 2014


MAZ002>004-008>011-061345-
/O.CAN.KBOX.WC.Y.0009.000000T0000Z-140306T1400Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD
735 AM EST THU MAR 6 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND
CHILL ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Mar 5, 2:26 PM EST, 9 minutes earlier.

Area forecast discussion, Mar 5, 2:26 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
226 PM EST WED MAR 5 2014

.SYNOPSIS...
AN ARCTIC FRONT WILL BRING SCATTERED SNOW SHOWERS AND COLDER AIR
TO THE REGION TONIGHT...WITH SUB ZERO TEMPERATURES ACROSS THE
INTERIOR. MAINLY DRY WEATHER WILL PREVAIL THE REST OF THE WEEK AS
AN OCEAN STORM PASSES OUT TO SEA FRIDAY. TEMPERATURES MODERATE
SATURDAY...BUT A WEAK COLD FRONT THEN MOVES THROUGH ON SUNDAY
WITH COLDER AIR RETURNING MONDAY AND TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
225 PM UPDATE...

*** BANDS OF OCEAN EFFECT SNOW EXPECTED PLYMOUTH TO HYANNIS ***

*** BITTERLY COLD TEMPERATURES AND WIND CHILLS TONIGHT ***

BAND OF SNOW SHOWERS AHEAD OF ARCTIC FRONT PUSHING S ACROSS REGION
THIS AFTERNOON. SO FAR THEY HAVE BEEN CONCENTRATED ON N SHORE...BUT
EXPECT THEM TO WEAKEN AS THEY PUSH INTO CT/RI/SE MA DUE TO PLENTY
OF DRY AIR AT LOW LEVELS. MAY NOT SEE MUCH MORE THAN FLURRIES IN
THESE LOCATIONS.

FOCUS THEN SHIFTS TO COASTAL PLYMOUTH COUNTY AND CAPE COD/ISLANDS
TONIGHT AS BANDS OF OCEAN EFFECT SNOW DEVELOP...MAINLY BEFORE
MIDNIGHT. HIGH-RES MODELS SHOW DEEPENING LOW LEVEL INVERSION...STEEP
LAPSE RATES AND WELL ALIGNED N/NE FLOW /STEERING FLOW AROUND 020/
WHICH SHOULD BRING BANDS OF SNOW FROM ABOUT PLYMOUTH TO HYANNIS.
CROSS SECTIONS INDICATE LIFT IS NOT OVERLY IMPRESSIVE AND BENEATH
PREFERRED SNOW GROWTH REGION /-12C TO -18C/ SO NOT EXPECTING MUCH
MORE THAN 2-3 INCHES LOCALLY. MOST LOCATIONS MAY ONLY PICK UP A
DUSTING TO AN INCH. ACTIVITY SHOULD DIMINISH QUICKLY AFTER
MIDNIGHT AS SUBSIDENCE INCREASES AND LOWER LEVELS DRY OUT.

NOTE THAT LATEST SNOWFALL FORECAST AND PROBABILITIES ON WEB
INCLUDE SNOW THAT HAS ALREADY FALLEN THIS AFTERNOON...WHICH HAS
BEEN GREATEST FROM SOUTHERN NH TO CAPE ANN /AS MUCH AS 1.5
INCHES IN GLOUCESTER/.

OTHERWISE CLEARING IS EXPECTED LATER TONIGHT ACROSS SOUTHERN NEW
ENGLAND AS ARCTIC FRONT AND SHORT WAVE EXIT REGION. REINFORCEMENT
OF COLD AIRMASS ARRIVES ON N/NE WINDS BUT IS FAIRLY SHALLOW. MOS
LOOKS A BIT WARM AND HAVE GONE SEVERAL DEGREES COLDER BASED UPON
MODEL 2M TEMPERATURES. LOWS SHOULD BOTTOM OUT BETWEEN ZERO AND 10
BELOW ACROSS INTERIOR...TO THE SINGLE NUMBERS AND LOWER TEENS
ELSEWHERE...EXCEPT CLOSER TO 20 ON OUTER CAPE AND ISLANDS. EVEN
HARTFORD /7/...BOSTON /9/ AND PROVIDENCE /12/ SHOULD SEE
TEMPERATURES DROP OFF COLDER THAN GUIDANCE SUGGESTS DUE TO N FLOW.

WE WILL ISSUE WIND CHILL ADVISORIES FOR WESTERN AND N CENTRAL MA
LATE TONIGHT AND EARLY THU MORNING WHERE WIND CHILLS ARE EXPECTED
TO DROP TO AROUND 15 BELOW ZERO.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE BUILDS OVER REGION THU AND THU NIGHT. AIRMASS
REMAINS VERY COLD AND HIGHS THU WILL STRUGGLE TO RISE MUCH THROUGH
20S DESPITE PLENTY OF SUNSHINE. SOME MODIFICATION OF COLD THU
NIGHT AS FLOW ALOFT BECOMES MORE ZONAL...BUT READINGS SHOULD
EASILY DROP INTO SINGLE NUMBERS AND TEENS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BIG PICTURE...FLAT FLOW THROUGH THE PERIOD WITH DISTINCT NORTHERN
AND SOUTHERN STREAMS CONTAINING SHORTWAVES. ONE SOUTHERN STREAM WAVE
MOVES OFF THE CAROLINAS FRIDAY AND OUT TO SEA. ONE NORTHERN STREAM
WAVE MOVES THROUGH NEW ENGLAND ON SUNDAY.  THIS PATTERN IS USUALLY A
DRY ONE...WITH MOST OF THE MOISTURE TRAPPED IN THE SOUTHERN FLOW AND
KEPT WELL TO OUR SOUTH.

MODEL PREFERENCES...THE 00Z GGEM IS AN OUTLIER WITH THE FRIDAY
OFFSHORE SHORTWAVE/SFC LOW. FAIR AGREEMENT AMONG THE REMAINING
MODELS...SO WE USED A BLEND.

THE DAILIES...

FRIDAY... SURFACE HIGH PRESSURE MOVES INTO THE MARITIMES FRIDAY
BUT MAINTAINS DRY WEATHER OVER THE REGION. SOME INCREASED SKY
COVER ACROSS RI AND SE MASS FROM THE OFFSHORE LOW PRESSURE AS IT
PASSES.

SATURDAY-SUNDAY... UPPER SHORTWAVE MOVES ACROSS NEW ENGLAND DURING
THE WEEKEND.  TIMING OF PASSAGE WOULD BE LATE SATURDAY NIGHT/SUNDAY
MORNING. BUT THIS IS SUFFICIENTLY INTO THE FUTURE FOR
UNCERTAINTY...IT COULD BE A LITTLE EARLIER OR A LITTLE LATER.
EXPECT SOME CLOUDS AT THAT TIME AND COULD BE SCATTERED OR WIDELY
SCATTERED SHOWERS. TEMPERATURE PROFILES FAVOR PTYPE AS SNOW SHOWERS.
PROFILES ALSO SHOW A DRY ADIABATIC LAPSE RATE SUNDAY TRAILING THE
SHORTWAVE...WITH POTENTIAL FOR MIXING STRONGER WIND GUSTS TO THE
SURFACE.  GFS SHOWS GUST POTENTIAL OF 30 KNOTS SUNDAY MIDDAY...ECMWF
SHOWS 15-20 KNOTS.  WE WENT ON THE HIGH SIDE OF BLENDED
VALUES...AROUND 20 KNOTS.

MONDAY-TUESDAY... HIGH PRESSURE ON MONDAY WILL MEAN DRY WEATHER.
ANOTHER NORTHERN STREAM SHORTWAVE PASSES TO OUR NORTH ON TUESDAY AND
MAY BRING CLOUDS AND WIDELY SCATTERED RAIN/SNOW SHOWERS.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY NIGHT/...

HIGH CONFIDENCE.

LOCALIZED MVFR CIGS/VSBYS FROM S NH ACROSS E MA ONTO CAPE COD IN
SCATTERED SNOW SHOWERS THIS AFTERNOON WITH VFR CIGS FARTHER
INLAND. EXPECT BANDS OF OCEAN EFFECT SNOW TO BECOME FOCUSED FROM
KPYM TO KHYA 00Z-06Z WITH LOCAL IFR...OTHERWISE IMPROVEMENT TO VFR
FROM NW TO SE TONIGHT. N/NE WINDS GUST TO 25KT ALONG COAST AFTER
MIDNIGHT. VFR THU AND THU NIGHT.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. VSBY MAY LOWER TO 4-5SM
UNTIL 20Z BUT PROBABILITY WAS TOO LOW TO INCLUDE.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...FRIDAY THROUGH SUNDAY...

GENERALLY VFR.  NORTHWEST WINDS MAY GUST TO 20 KNOTS SUNDAY.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH THURSDAY NIGHT...HIGH CONFIDENCE.

SCA POSTED FOR ALL BUT BOSTON HARBOR AND NARRAGANSETT BAY.
INCREASING N/NE WINDS GUSTING TO 25KT AND SEAS BUILDING TO
AS HIGH AS 6-8 FT OFFSHORE AS REINFORCING SURGE OF COLDER AIR
ARRIVES BEHIND ARCTIC FRONT. SCATTERED SNOW SHOWERS WILL BECOME
FOCUSED AROUND CAPE COD AND ISLANDS TONIGHT WITH VSBYS LOCALLY
BELOW 3SM.

MODERATE FREEZING SPRAY EXPECTED TONIGHT ON WATERS NEAR MERRIMACK
RIVER AND CAPE ANN...WITH LIGHT FREEZING SPRAY ELSEWHERE.

WINDS AND SEAS DIMINISH THU AND ESPECIALLY THU NIGHT AS HIGH
PRESSURE BUILDS OVER WATERS.

OUTLOOK...FRIDAY THROUGH SUNDAY...

BUILDING SEAS SATURDAY AND SUNDAY WITH SEAS REACHING 5-7 FEET ON THE
OUTER WATERS. NORTHWEST WINDS MAY APPROACH 25 KNOTS IN SOME SPOTS
SUNDAY AFTERNOON. A SMALL CRAFT ADVISORY MAY BE NEEDED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY
     FOR MAZ002>004-008>011.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     THURSDAY FOR ANZ231>235-237.
     SMALL CRAFT ADVISORY UNTIL 1 PM EST THURSDAY FOR ANZ250-251.
     FREEZING SPRAY ADVISORY FROM 7 PM THIS EVENING TO 3 AM EST
     THURSDAY FOR ANZ250-251.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 5 PM EST
     THURSDAY FOR ANZ254-255.
     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
     THURSDAY FOR ANZ256.

&&

SYNOPSIS...KJC/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...WTB
AVIATION...KJC/JWD
MARINE...KJC/JWD
Hazardous weather outlook, Mar 5, 4:04 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EST WED MAR 5 2014

MAZ002>004-008>011-026-NHZ011-015-060915-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
404 AM EST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILLS TONIGHT MAY APPROACH 15 BELOW ZERO IN SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005>007-012>024-NHZ012-RIZ001>008-060915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
404 AM EST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-060915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
404 AM EST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:33 AM ESTSmall Craft AdvisoryBOX37 hr
Mar 5, 2:31 PM ESTHeavy Freezing Spray AdvisoryBOX17 hr

Nearby

Wind Chill Advisories in Massachusetts, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.